Closed-form transformations from risk-neutral to real-world distributions

Liu, X and Shackleton, M B and Taylor, S J and Xu, X (2007) Closed-form transformations from risk-neutral to real-world distributions. Journal of Banking and Finance, 31 (5). pp. 1501-1520. ISSN 0378-4266

Full text not available from this repository.

Abstract

doi:10.1016/j.jbankfin.2006.09.005 http://www.sciencedirect.com/science?_ob=MImg&_imagekey=B6VCY-4MWPSJ0-9-1&_cdi=5967&_user=196517&_orig=browse&_coverDate=01%2F24%2F2007&_sk=999999999&view=c&wchp=dGLbVtb-zSkzV&md5=3821c76813e2d4f1316c7a2d0ad19de3&ie=/sdarticle.pdf Available online 24 January 2007

Item Type:
Journal Article
Journal or Publication Title:
Journal of Banking and Finance
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/aacsb/disciplinebasedresearch
Subjects:
ID Code:
44582
Deposited By:
Deposited On:
11 Jul 2011 18:18
Refereed?:
Yes
Published?:
Published
Last Modified:
11 Mar 2020 03:06